See Alike in...

Alike App

Browser

Fick

705d

I have a very hard time with medication. I get every bad side effect. I am currently taking Lexapro and have been for 5 weeks. I do not feel any better, I feel worse. My doctor wants to drop me because I have such a hard time with the medicine.

    • LPFan14Gemini

      705d

      I was on Lexapro for 5yr and after talking to my doctor for my anxiety and PTSD symptoms not getting any relief, my doctor put me on Sertraline 50 mg Tab Commonly known as Zoloft ... after taking this for a month I started feeling better and even though I still suffer from night terrors especially because I'm getting close to the date of my trauma, I'm feeling better now compared to when I was taking Lexapro ... I hope this helps you, God Bless

      • Fick

        705d

        @LPFan14Gemini thank you for taking the time to respond. It means a lot. My big issue is I have been dealing with this medication problem for over 20 years. I am very pill sensitive and have severe reactions to most medications. I am so close to giving up.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion